# SDR DL76L040977

- Difficulty date: October 17, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 67,984 hours, 10,564 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: S283T00610
- Condition: Unserviceable
- Location: Left Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L/E SLAT DISAGREE LIGHT FOLLOWED BY L/E SLAT ASSY LIGHT.  BITE CHECK PERFORM FAULTS S287.  REMOVED AND REPLACED S287 PER AMM, CYCLED FLAPS/SLATS SEVERAL TIMES, NO FAULTS.  OPS CHECK NORMAL.
